# SDR MWEA020418

- Difficulty date: June 4, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 43,964 hours, 33,483 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI585307403
- Part serial: 94040430
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JUST AFTER DEPARTURE FROM MILWAUKEE RADAR INDICATOR BLANKED OUT.  RECYCLED UNIT OFF AND ON DISPLAY CAME YELLOW ONLY AND FLICKERED DISPLAY WAS SAME ALL THE WAY TO GATE.  RETURNED TO MILWAUKEE.  REPAIRED AND REPLACED WEATHER RADAR TRANSCEIVER SYSTEM OPS CHECK OK, REFERENCE MM 34-40.
